# SDR 0202916628

- Difficulty date: September 6, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 87,024 hours, 14,395 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, AN ELECTRICAL BURNING SMELL EMITTED FROM THE NR 1 HOT PLATE IN THE NR 1 GALLEY.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  RECYCLED CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.
